# SDR UALA2013010700103

- Difficulty date: January 6, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 36,503 hours, 16,035 cycles
- Engine: Iae V2527A5
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Egt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BAD EGT HARNESS 4012KS5 ON NR 1 ENGINE RIGHT SIDE AFT HARNESS BY 'J' BOX.  STARTED INSTALLING NEW HARNESS PER MM 77-21-43.  INSTALLED J-BOX AND CONNECTED EGT CORE HARNESS. NEED TO CONTINUE WITH CLAMPS & PROBE CONNECTIONS.  REPLACED HARNESS & INSTALLED 2 NEW OUTBOARD PROBES.
